# SDR UIEA2021102502282

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE INDICATION INOP( TRANSFERRED TO MDDR 15557 IAW MEL 79-33-01-01, CAT C.  /  PERFORMED OPS CK OF RT ENG OIL PRESS INDICATION IAW 79-32-00. OPS CKS GOOD AT THIS TIME. THIS CLEARS MDDR 155557. )
